# SDR CA081015001

- Difficulty date: October 6, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Lear 60LEAR
- Aircraft time: 2,997 hours
- Engine: Pwa PW305A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6000100184
- Condition: Cracked
- Location: Hyd System
- Part time: 3,249 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) RETURN LINE FROM HYDRAULIC RETURN FILTER TO HYDRAULIC RESERVOIR 1/2" CRACK AT 90 DEGREE BEND ON LINE. CAUSE, MAIN HYDRAULIC SYSTEM RETURN LINE CHATTERING AGAINST A HYDRAULIC LINE WHICH GOES FROM THE AUXILIARY HYDRAULIC PUMP TO AUXILIARY PUMP INLINE FILTER.
